Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Kidney infection, prescribed cipro, red itching bumps surrounding labia. Healing time?

Hi, i have had a kidney infection for the past week. It was very severe and i was perscribed cipro as an antibiotic. I Started my period at about the same time. I am feeling better however i had developed red itchy bumps surrounding my labia which began to appear when i started my antibiotics. They have continued to get worse. What could they be?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,'
I have gone through your query and understood your concerns. There might be infection over there due to periods. Make the area clean and dry. Cipro got no effect on this. Try to consult a gynic for this if it is associated with any discharge then you need to worry a little and take the correct treatment. Thank you.
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor